When stopping treatment with Zyban, withdrawal symptoms may occur, especially if the drug is stopped suddenly. Some possible symptoms of Zyban withdrawal include agitation, dizziness, headaches, and insomnia. If you are going to be taken off of Zyban, your healthcare provider may wean you off slowly to minimize the chances of withdrawals from Zyban.
Interested in a Discount on Zyban?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Stopping Zyban® (bupropion SR) abruptly can lead to withdrawal symptoms. Although the manufacturer of Zyban does not warn about the possibility of Zyban withdrawal, it is still possible for a person to experience withdrawal symptoms when quickly stopping treatment with the medicine.
Withdrawal symptoms of Zyban can include:
- A burning or tingling sensation
In most people, these symptoms improve with time, without the need for any treatment.
If you are going to be taken off of Zyban, your healthcare provider may wean you off slowly to minimize the chances of withdrawals from Zyban. However, this is usually not necessary. If withdrawal symptoms do occur, your healthcare provider may return you to your previous Zyban dosage and then wean you off even more slowly.